# SDR SWAA2022031165225

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED & REPLACED RT HORIZ. STAB FWD UPPER SLIDE SEEL IAW AMM 53-31-31-000-801 & AMM 53-31-31-400-801 56304U 09JUL19
